# SDR SIMA200630205

- Difficulty date: October 24, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Engine: Ge CF348C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 4123T61P01
- Part serial: WCP00691
- Condition: Leaking
- Location: Nr 4
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN IN FLIGHT.  REMOVED AND REPLACED 4TH STAGE SHUTOFF VALVE, IAW CRJ700 AMM 75-41-01.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
